Group photo
Author:
MMMBUJI6's Photo MMMBUJI6 Posts: 1,111
1/3/16 3:26 P

My SparkPage
Send Private Message
Reply
I was doing fine and lost weight on my meds until I started Ability. After that I gained 20lbs. I was having no luck losing it until I started SparkPeople. The only difference from my regular calorie counting was getting my proportions of carbs, protein, and fat in line. Following that I lost 6lbs in a month. Unfortunately I gained almost all of it back by not tracking over the holidays. So maybe if you get your carb/fat/protein proportion right it could help?

 current weight: 179.0 
179
169.25
159.5
149.75
140
URBANAUDREYE's Photo URBANAUDREYE SparkPoints: (127,376)
Fitness Minutes: (56,936)
Posts: 8,197
12/28/15 9:46 A

My SparkPage
Send Private Message
Reply
Diane's got that right on the money. You'll have to experiment and see what helps you lose that med induced weight gain. It's frustrating, but it can be done. Don't get discouraged and lose sight of your goals. emoticon

Audrey
NEPA - EST

My 5% goal

Current Weight 219
Target Weight 208
By When: March 3, 2018


Winter 5% Challenge Plan
MINIMUM 10 active minutes daily
Full Body strength training 3x a week
Only eat when hungry.
Drink that water!!!

EL for Winter 2018 5% Challenge Weight Warriors

Co-Leader of Living with Bipolar Disorder
Join Us!
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=1831


Leader of Northeastern


 current weight: 211.0 
234
209.25
184.5
159.75
135
LARISSA238's Photo LARISSA238 SparkPoints: (82,885)
Fitness Minutes: (78,227)
Posts: 8,129
12/27/15 2:46 P

My SparkPage
Send Private Message
Reply
It is extremely common for people to gain weight on meds. Some of them even make you even more hungry so you eat more. I'm on one of those right now and it's so hard to keep my weight under control. I need to lose weight, but I've been slacking with my walking and eating wrong so I'm gaining. Before meds, I was 200 pounds (lots of muscle.. i used to run hills) and then when I started meds I went up to 280 pounds. I worked my butt off, going to the gym all the time and trying my best to eat right and got down to 225. I then got lazy and gained all the way to 267 pounds. My next attempt I got down to 211. I started eating fast food again and now I'm at 233.4 pounds. I think the Haldol is making me hungry. But I need them, so I have to just work harder so I can lose weight. It is possible to lose weight on meds... you just need to work even harder. Use the Spark tools, like the nutrition tracker, and see where your calories are coming from. I find that when I use the tracker I lose weight because I know everything I eat is going to be on there. *hugs* I hope I have been some help.

~Rissa, AKA Diane


5% Challenge, Cloverleafs Summer, Winter, Spring 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


I'm training to do a marathon!!! Please donate to help me out! http://online.ccfa.org/goto/


 current weight: 191.2 
191.7
189.025
186.35
183.675
181
HOOTIE02's Photo HOOTIE02 Posts: 714
12/27/15 8:03 A

My SparkPage
Send Private Message
Reply
Has anyone noticed that they have gained weight once they started their medication. I did and ever since I have struggled with my weight. I know when I am depressed I eat more which I have more depressed episodes than manic most of the time..

 Pounds lost: 8.0 
0
6.5
13
19.5
26
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder Health Resources Posts

Topics:
Last Post:
4/14/2018 10:46:33 PM
4/14/2017 5:04:51 PM
6/23/2018 8:48:49 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=753x1831x63270863

Review our Community Guidelines